# SDR DALA1148729015

- Difficulty date: August 18, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE AT FUSELAGE SKIN AND FRAME STA 1429 BETWEEN LONGERON 1 AND LONGERON 2L.  FABRICATED SHEAR TIE IAW DWG 99563016.  INSTALLED SHEAR TIE AT FUSELAGE SKIN AND FRAME STA 1429 BETWEEN LONGERON 1 AND 2L IAW MD 80 SRM 51-30-5 PG 12.
